# SDR FDEA201301220161

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N363213
- Condition: Gouged
- Location: Bs 675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN, INTERNAL BS 675 S11-12L, GOUGED. REPAIRED IAW EA 757-5311-16-F4085, REV.  CLASSIFIED AS MAJOR REPAIR.
